# SDR HNAA2018123100334

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,116 hours, 40,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIS 602 33-51 0018450 31DEC18 SBY CLOSE LT AND RT OVERWING EMERGENCY EXIT LIGHTS INOP. FACT 31DEC18 10:52 SBY R&R BOTH LT AND RT OVER WING EMERGENCY EXIT LIGHT LAMPS IAW AMM 33-50-10, NO FIX R&R NR 3 BATTERY AND POWER SUPPLY IAW AMM 33-50-04-04, PART INSTALLED/REMOVED BULB 1317 PART INSTALLED/REMOVED BATT & POWER SUPPLY 1330408 PART INSTALLED S/N C06887 PART REMOVED S/N 24491.
